How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Israr Your Own Question
Dr.Israr
Dr.Israr, Doctor
Category: Medical
Satisfied Customers: 1505
Experience:  MBBS, FCPS
29944350
Type Your Medical Question Here...
Dr.Israr is online now

I feel nauseous from my medication and i have anxiety now,

Customer Question

i feel nauseous from my medication and i have anxiety now
JA: When did you start using this medication? How severe were any side effects?
Customer: right now i feel very nauseous and today
JA: Got it. Have you seen a doctor about the nausea?
Customer: no
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: no
Submitted: 11 days ago.
Category: Medical
Customer: replied 11 days ago.
Sorry I wrote that quickly beacause I thought I would be directly connected to a doctor. I currently have an extremely large ulcer on my tongue. I haven't been able to eat much or speak since Monday. I was given Benzadymine HCL for it and have been taking it every 2 hours, I have almost finished the entire bottle in one day basically. I have also been taking ibuprofen making sure I never took too much as well as tylenol 1 which is 300 mg of paracetamol and 8 mg of codeine per pill. I also realized I have bacterial vaginosis and had a prescription for metronidazole so started taking that. After the second 500mg dose today a few hours later I feel super nauseous. I'm worried that I am either taking too much medication or that the Metronidazole on an empty stomach is making me feel sick. Also, I am getting anxiety now because I am terrified to throw up since the acidity will be excruciating on what is already an extremely painful and large mouth ulcer.
Expert:  Dr.Israr replied 11 days ago.

Hello.

I am Dr. Israr and I will help you today. So sorry to heard about your issue.

I need little additional information before I can send you a helpful answer.

How old are you?

Do you have vaginal discharge? Kindly let me know its color, consistency and odor?

Any history of burning in chest or pain above belly button?

Any history of fever and diarrhea?

Expert:  Dr.Israr replied 11 days ago.

Are you taking any medication for stress?

Customer: replied 11 days ago.
I’m 26, yes I did it was watery and had an odour
Customer: replied 11 days ago.
I have vomitted twice now
Customer: replied 11 days ago.
should I go to the hospital? I don't feel 100%
Expert:  Dr.Israr replied 11 days ago.

Okay thanks. I am typing an answer for you. Kindly wait.

Expert:  Dr.Israr replied 11 days ago.

Thanks for all the input.

Very sorry to know about your issue. There is nothing to worry at all. Try to relax and over come anxiety. Both metronidazole and stress worsen gastritis that is causing nausea and vomiting. Tongue ulcer also worsens with stress. In the current scenario you can go to ER for physical examination and to change metronidazole to other alternative available.

You need following treatment.

Cap Prilosec 40 mg once daily for 7 days.

Tab dramamine twice daily for 3 days.

Clindamycin vaginal cream

Miconazole oral gel for tongue ulcer.

Customer: replied 11 days ago.
what are cap prisolec and dramamine for??
Expert:  Dr.Israr replied 11 days ago.

These are for nausea and vomiting. Both are OTC medicine in UK.

Expert:  Dr.Israr replied 11 days ago.

Kindly let me know if you have any other query regarding this issue.

Customer: replied 11 days ago.
oh ok you think they will help me stop vomiting ? I also have been eating very little as it causes me pain, should i try to eat dry crackers and other things to help? My stomach is very empty so vomiting is difficult
Expert:  Dr.Israr replied 11 days ago.

I am so sorry to know this. These will definitely help you treat nausea and vomiting.

Customer: replied 11 days ago.
ok thank you. I also just remembered I took dulcolax earlier because I was worried tylenol 1 would make me constipated - do you thnk this is contributing to the issue ?
Expert:  Dr.Israr replied 11 days ago.

No dulcolax do not cause or worsen this issue.

Customer: replied 11 days ago.
ok thanks
Expert:  Dr.Israr replied 11 days ago.

Most welcome and may God help you.

Customer: replied 11 days ago.
Sorry just to clarify eating crackers will help with the nausea and vomitting?
Expert:  Dr.Israr replied 11 days ago.

I don't think so. You need to treat it with medicine.

Customer: replied 11 days ago.
ok and can I continue to use the mouthrinse for the ulcer or will it make me sick?
Customer: replied 11 days ago.
my ulcer hurts a lot more now that i have been sick
Expert:  Dr.Israr replied 11 days ago.

You can use mouth rinse along with miconazole gel. It will help you treat the issue.

Customer: replied 11 days ago.
Ok thank you! I have stopped vomitting now and feel a bit better - do you think I can take advil again for pain? Or should I avoid medication
Customer: replied 11 days ago.
Also I have been taking Benzadymine mouth rinse every 2 hours basically for now two days. Can you take two much of it/ is there a max amount per day?
Expert:  Dr.Israr replied 11 days ago.

Its better if you take tab tylenol. Ibuprofen can worse gastritis.

Expert:  Dr.Israr replied 11 days ago.

Its better to rinse the mouth for 4 to 5 times benzadymine per day. Avoid excessive use of it.